# SDR DALA2023090107156

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 83,501 hours, 31,405 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 RH ENG DRAG FTG CLAMP-UP HOLE #12 HAS GOUGES AND CORROSION NOTED IN SKIN LOCATED AT 7 AND 9 O'CLOCK POSITION. CORRECTIVE ACTION: REAMED HOLE #12 IN THE SKIN CONCENTRICALLY UP TO 0.06557" AND C/ W HFEC OPEN HOLE INSPECTION NO DEFECTS NOTED, ASSET#'S 21511,17459,23968, FABRICATED INSTALLED, REAMED FREEZE PLUG AND INSTALLED NEW FASTENER AT HOLE IAW ER/A 582596-14AD REV C. (2946345)
